Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 27, 20125 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jul 27, 2012, 3:01 PM EDT for 5 counties in Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2012, 3:01 PM EDT (19:01 UTC)
Expired
Jul 27, 2012, 3:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

Counties Bleckley County, GA, Crisp County, GA, Dooly County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 65 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2176 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WWUS82 KFFC 271901
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT FRI JUL 27 2012

GAZ096-105>109-271930-
301 PM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
PULASKI...BLECKLEY...CRISP...DODGE AND DOOLY COUNTIES UNTIL 330 PM
EDT...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GOLDSBORO TO ARABI...MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...BLECKLEY...CRISP...DODGE AND DOOLY COUNTIES
THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PLEASANT VIEW...POPE CITY...PINEVIEW...OCMULGEE PUBLIC
FISHING AREA...PULASKI STATE PRISON...MOCK SPRINGS...WALLACE...MOBLEY
CROSSING...HARTFORD...FINLEYSON...BROWNDALE...HAWKINSVILLE...FORT
EARLY...EAST CRISP AND GEORGIA VETERANS MEMORIAL STATE PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3185 8394 3193 8392 3209 8398 3215 8403
      3219 8402 3229 8390 3229 8361 3240 8352
      3236 8345 3252 8336 3257 8326 3256 8321
      3235 8310 3198 8329 3193 8322 3185 8318
      3185 8360 3180 8362 3180 8379
TIME...MOT...LOC 1902Z 286DEG 9KT 3248 8327 3203 8349
          3183 8380

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 27, 2:04 PM EDT, 57 minutes earlier.

Area forecast discussion, Jul 27, 2:04 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
204 PM EDT FRI JUL 27 2012

.PREV DISCUSSION... /ISSUED 1105 AM EDT FRI JUL 27 2012/

.UPDATE...
SHOWER AND ISOLATED THUNDERSTORM ACTIVITY HAS PERSISTED THIS MORNING
IN PARTS OF THE SOUTH. ANY LINGERING BOUNDARIES OR ENHANCED
BAROCLINITY DUE TO SOLAR SHELTERING FROM REMNANT CLOUD COVERAGE MAY
FOCUS SOME EARLIER REDEVELOPMENT THIS AFTERNOON. WHEN CONSIDERING
THE LATEST HI-RES SHORT TERM GUIDANCE... THE HRRR SOLUTION HAS A
BETTER HOLD ON SOME OF THE LINGERING CONVECTION IN THE SOUTH THIS
MORNING AND SUGGESTS SCATTERED REDEVELOPMENT ACROSS MUCH OF CENTRAL
AND NORTHERN GA AS EARLY AS 17Z. LATELY THE HRRR SEEMS TO BE A BIT
BULLISH WITH DEVELOPMENT EARLY ON. IT ALSO DOES NOT HAVE NEARLY AS
MUCH CONVECTION TRIGGER FROM THE IMPINGING UPPER SHORTWAVE TROUGH
FROM THE NORTH LATER...WHICH THE WRF BUYS INTO MORE. STILL THINKING
THE NORTH WILL HAVE BETTER CHANCES LATER DUE TO APPROACH OF UPPER
TROUGH...AND PARTS OF THE SOUTH WILL HAVE DECENT CHANCES AS WELL
WITH ENHANCED MOISTURE FIELD AND AFOREMENTIONED REMNANT MORNING
ACTIVITY. WILL MAINTAIN CHANCE POPS EARLY AREA-WIDE TRENDING TO
LIKELY POPS IN THE NORTH AND SOUTH FROM 21-00Z.

OTHERWISE...BUMPED DOWN TEMPS IN THE SOUTH DUE TO LINGERING
PRECIP/CLOUD COVERAGE AND MADE ADJUSTMENTS TO DEWPOINT TRENDS.
CHANGES STILL KEPT MUCH OF THE SOUTHERN PORTION WITHIN A FEW DEGREES
OF HEAT ADVISORY CRITERIA SO WILL MAINTAIN CURRENT PRODUCT. PREVIOUS
DISCUSSION FOLLOWS...

BAKER

&&

.PREV DISCUSSION... /ISSUED 346 AM EDT FRI JUL 27 2012/

HEAT ADVISORY FOR SOUTHEAST SECTIONS THIS AFTERNOON...

.SHORT TERM /TODAY THROUGH SATURDAY/...
LATEST SURFACE ANALYSIS OF THE SOUTHEAST SHOWS TROUGH REMAINS IN
PLACE ALONG THE EASTERN SEABOARD INTO THE CAROLINAS WITH SOME WEAK
RIDGING NOTED OVER WESTERN GEORGIA. ENHANCED CLUSTER OF STORMS
WHICH DEVELOPED OVER SOUTHERN SECTIONS LAST EVENING AND SENT
DEVELOPING OUTFLOWS NORTHWARD HAS LONG SINCE ABATED LEAVING BEHIND
MOSTLY CLOUDY CONDITIONS. MOST ALL OF THIS IS IN THE FORM OF HIGH
CLOUDS WITH NO LOW CLOUDS OF NOTE TO THE WEST EVEN THOUGH MODELS
ARE BULLISH ON THE FORMATION LATER TONIGHT INTO FRIDAY MORNING.

WITH YESTERDAYS ACTIVITY...ESPECIALLY LATE STORMS OVER THE
NORTH...ATMOSPHERE IS SLOWLY PROVING IT CAN SUSTAIN CONVECTION
WITH DECAYING RIDGE. TODAY LOOKS TO BE A TRANSITION DAY FOR THE
AREA AS TROUGH BECOMES MORE ENTRENCHED INTO THE TENNESSEE VALLEY
ALLOWING FOR FURTHER BREAKDOWN OF THE RIDGE. BASED ON MOISTURE
DISTRIBUTION...WITH ENHANCED LOW LEVEL MOISTURE FROM COLUMBUS TO
MACON...FEEL THESE AREAS WILL SEE INITIATION FIRST WITH AREAS TO
THE NORTH RECEIVING A LATER START AS SHORTWAVE ENERGY APPROACHES.
CAPE VALUES AREA WIDE LOOK TO BE IN THE 3000 PLUS RANGE THIS
AFTERNOON AND WITH BETTER SYNOPTIC SETUP...HAVE GONE 10 TO 30
PERCENT ABOVE GUIDANCE FOR MOST AREAS.

ALTHOUGH TIMING OF STORMS WILL BE KEY...STILL LOOKING AT SOUTHEAST
SECTIONS POSSIBLE SEEING HEAT INDICES IN EXCESS OF 105 THIS
AFTERNOON AND HEAT ADVISORY WILL BE POSTED.

AS FAR AS SEVERE POTENTIAL TODAY...ISOLATED SEVERE STORMS WILL BE
POSSIBLE AREA WIDE BUT APPEARS BEST CHANCE FOR ORGANIZED SEVERE
WILL BE TO THE NORTH WITH APPROACHING UPPER LEVEL ENERGY.
DOWNDRAFT CAPE NOT ALL THAT IMPRESSIVE TODAY WITH VALUES LESS THAN
500 J/KG FOR THE MOST PART BUT PRECIPITATION LOADING ALONE WILL
STILL LEAD TO ISOLATED STRONG TO SEVERE STORMS. TEMPS ALOFT WILL
NOT BE ESPECIALLY COLD EITHER WITH 500 TEMPS AROUND -6C TO -7C BUT
AGAIN...SOME ISOLATED SEVERE HAIL POSSIBLE AS WAS THE CASE LAST
NIGHT.

FOR SATURDAY...MODELS ALL WANT TO PUSH FRONTAL BOUNDARY INTO
SOUTHERN SECTIONS OF THE FORECAST AREA AND KEEP NORTHERN SECTIONS
DRY. STRONG SHORTWAVE ARRIVES LATE IN THE DAY HOWEVER FOR THE
NORTH AND FEEL ENOUGH MOISTURE WILL BE PRESENT ALONG WITH
CONTINUED HIGH INSTABILITY TO WARRANT LOW END CHANCE POPS FROM
ATLANTA NORTHWARD. CONTINUED STEAMY TO THE SOUTH IN VICINITY OF
THE FRONT AND DEPENDING ON HOW TODAY FARES...MAY NEED ANOTHER HEAT
ADVISORY FOR SATURDAY AS WELL.

DEESE

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A COLD FRONT OVER THE CENTRAL GA AREA EARLY SUNDAY WILL LIKELY
BECOME STATIONARY...DISSIPATING INTO TUESDAY. DURING THIS TIME AN
UPPER TROUGH SETS UP OVER THE EASTERN STATES WITH NW FLOW
AFFECTING THE AREA AND THE POTENTIAL FOR SHORT WAVES IN THAT FLOW
TO BRING SOME AMOUNT OF SHOWERS AND THUNDERSTORMS TO THE AREA.
THIS PATTERN LOOKS TO CONTINUE THROUGH THE REST OF THE LONG TERM
WITH INDICATIONS OF ANOTHER FRONT MOVING TO THE AREA ON THURSDAY.

AS THE UPPER TROUGH BECOMES BETTER ESTABLISHED AND DEEPENS OVER THE
AREA DURING MID WEEK OR SO...THIS SHOULD COOL HIGH TEMPERATURES
CLOSER TO NORMAL.

BDL

&&

.AVIATION...
18Z UPDATE...
MOSTLY VFR CONDITIONS EXPECTED AND REDUCED VSBYS POSSIBLE WITH ANY
CONVECTION. SCATTERED SHOWER AND ISOLATED THUNDERSTORMS HAVE BEEN
DEVELOPING THIS AFTERNOON AND SHOULD CONTINUE INTO THIS EVENING
WITH ANOTHER MORE WIDESPREAD ROUND POSSIBLE CLOSER TO 00Z FOR THE
NORTHERN SITES. CURRENTLY INCLUDING TEMPO GROUP FOR -TSRA FROM
19-23Z TODAY WITH THE POTENTIAL FOR EXTENDING IT TO ABOUT 02Z
LATER ON. CIGS HAVE RAISED TO NEAR BKN040. THERE IS THE POTENTIAL
FOR MVFR CIGS NEAR 13Z TOMORROW WITH SOME LOW LEVEL MOISTURE...BUT
WILL GO FEW030 BECOMING SCT040 BY 15Z FOR NOW. WINDS MOSTLY WEST
BECOMING WNW.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE IN DURATION OF CONVECTION TODAY AND CIGS OVERNIGHT.
HIGH CONFIDENCE ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          94  73  94  72 /  40  30  30  20
ATLANTA         93  74  92  74 /  50  30  30  10
BLAIRSVILLE     90  66  88  67 /  60  40  30  10
CARTERSVILLE    92  72  93  68 /  60  40  30  10
COLUMBUS        95  75  94  76 /  60  30  30  20
GAINESVILLE     92  73  91  72 /  50  30  30  20
MACON           94  74  95  73 /  60  30  30  20
ROME            93  71  95  68 /  60  30  30  10
PEACHTREE CITY  93  71  92  70 /  50  30  30  20
VIDALIA         94  76  94  75 /  40  30  50  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...HOUSTON...
JEFFERSON...JOHNSON...LAURENS...MONTGOMERY...PULASKI...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WHEELER...WILCOX...
WILKINSON.

&&

SHORT TERM...DEESE/BAKER
LONG TERM....BDL
AVIATION...BAKER
Hazardous weather outlook, Jul 27, 5:15 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EDT FRI JUL 27 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-281000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
515 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS EXPECTED OVER NORTH AND CENTRAL
GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A COLD FRONT WILL MOVE INTO NORTH GEORGIA LATER THIS AFTERNOON OR
EVENING WITH A SURFACE TROUGH OVER THE CAROLINAS AND CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS
AND EXCESSIVE LIGHTNING. LARGE HAIL AND HEAVY RAIN WILL ALSO BE
POSSIBLE. THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THIS
AFTERNOON AND EVENING OVER NORTH AND CENTRAL GEORGIA BUT STRONG
THUNDERSTORMS WILL BE POSSIBLE THIS MORNING. ALSO A HEAT ADVISORY IS
IN EFFECT FOR THE SOUTHEAST FORECAST AREA. REFER TO THE HEAT
ADVISORY STATEMENT FOR MORE INFORMATION.

.DISCUSSION...
WITH PLENTY OF MOISTURE IN PLACE...CAPES WILL INCREASE TO 3000 THIS
AFTERNOON WITH A WEAK UPPER LEVEL DISTURBANCE AND COLD FRONT MOVING
TO THE AREA. THIS WILL GIVE THE POTENTIAL FOR ISOLATED SEVERE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 27, 2:05 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT FRI JUL 27 2012

GAZ098-111-112-271830-
205 PM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHEELER...
TREUTLEN AND MONTGOMERY COUNTIES UNTIL 230 PM EDT...

AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BARNHILL...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER...TREUTLEN AND MONTGOMERY COUNTIES THROUGH 230 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LANDSBURG...BARNHILL...
LOTHAIR...SOPERTON...TARRYTOWN...FIVE POINTS...KIBBEE AND ZAIDEE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3230 8243 3223 8244 3218 8270 3229 8274
      3231 8272 3233 8275 3237 8273 3246 8243
      3238 8240
TIME...MOT...LOC 1805Z 255DEG 11KT 3229 8263
Special weather statement, Jul 27, 2:07 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT FRI JUL 27 2012

GAZ083-095-096-105-107-271830-
207 PM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...
PULASKI...BLECKLEY...DOOLY AND HOUSTON COUNTIES UNTIL 230 PM EDT...

AT 204 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KATHLEEN TO FLINT RIVER WMA...MOVING EAST
AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TWIGGS...PULASKI...BLECKLEY...DOOLY AND HOUSTON COUNTIES
THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FLINT RIVER WMA...DRAYTON...DOOLING...BYROMVILLE...MOSS
OAK...MEADOWDALE...HOUSTON LAKE...HENDERSON...KATHLEEN...ELBERTA...
BONAIRE...WARNER ROBINS...PERRY...CENTERVILLE AND ROBINS AIR FORCE
BASE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3205 8398 3218 8403 3229 8390 3229 8385
      3246 8385 3244 8382 3251 8378 3250 8375
      3253 8375 3253 8372 3265 8372 3269 8370
      3266 8357 3263 8354 3262 8327 3214 8362
      3203 8361 3203 8392
TIME...MOT...LOC 1807Z 270DEG 12KT 3248 8360 3239 8374
          3213 8393
Special weather statement, Jul 27, 2:25 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT FRI JUL 27 2012

GAZ083-095-096-104>107-271900-
225 PM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TWIGGS...
SUMTER...PULASKI...BLECKLEY...CRISP...DOOLY AND HOUSTON COUNTIES
UNTIL 300 PM EDT...

AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM KATHLEEN TO LESLIE...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TWIGGS...SUMTER...PULASKI...BLECKLEY...CRISP...DOOLY AND
HOUSTON COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE DRAYTON...BYROMVILLE...LAMAR...LESLIE...GROVE
PARK...CLINCHFIELD...ELKO...SAND BED...HENDERSON...KATHLEEN...
BONAIRE...LILLY...DESOTO...GROVANIA AND UNADILLA. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3191 8394 3191 8421 3256 8359 3256 8324
      3220 8357 3185 8392 3185 8394
TIME...MOT...LOC 1825Z 270DEG 11KT 3249 8354 3220 8381
          3192 8409
Special weather statement, Jul 27, 2:47 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT FRI JUL 27 2012

GAZ079-271915-
247 PM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN TALBOT COUNTY UNTIL 315 PM EDT...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODLAND...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TALBOT COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WOODLAND...PLEASANT HILL...PO BIDDY CROSSROADS...BIG
LAZER CREEK WMA AND PRATTSBURG. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3285 8461 3285 8456 3288 8451 3287 8447
      3286 8449 3282 8445 3284 8442 3278 8438
      3279 8435 3276 8433 3275 8429 3272 8434
      3268 8434 3268 8436 3265 8437 3271 8464
TIME...MOT...LOC 1848Z 279DEG 10KT 3278 8452
Special weather statement, Jul 27, 2:56 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT FRI JUL 27 2012

GAZ061-073-074-084-271930-
256 PM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WASHINGTON...
WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 330 PM EDT...

AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LINTON TO BROWNS CROSSING...MOVING
SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES THROUGH
330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ALLENWOOD...HARDWICK...UNDERWOOD...BROWNS CROSSING...MILLEDGEVILLE...
BEULAH...LINTON...SCOTTSBORO...PANCRAS...COOPERS...IVEY AND DEEPSTEP.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3305 8270 3300 8294 3294 8306 3289 8327
      3293 8336 3307 8340 3314 8322 3319 8299
TIME...MOT...LOC 1857Z 300DEG 9KT 3312 8300 3310 8313
          3303 8326 3301 8336
Special weather statement, Jul 27, 3:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
301 PM EDT FRI JUL 27 2012

GAZ096-105>109-271930-
301 PM EDT FRI JUL 27 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILCOX...
PULASKI...BLECKLEY...CRISP...DODGE AND DOOLY COUNTIES UNTIL 330 PM
EDT...

AT 259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GOLDSBORO TO ARABI...MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...BLECKLEY...CRISP...DODGE AND DOOLY COUNTIES
THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PLEASANT VIEW...POPE CITY...PINEVIEW...OCMULGEE PUBLIC
FISHING AREA...PULASKI STATE PRISON...MOCK SPRINGS...WALLACE...MOBLEY
CROSSING...HARTFORD...FINLEYSON...BROWNDALE...HAWKINSVILLE...FORT
EARLY...EAST CRISP AND GEORGIA VETERANS MEMORIAL STATE PARK. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3185 8394 3193 8392 3209 8398 3215 8403
      3219 8402 3229 8390 3229 8361 3240 8352
      3236 8345 3252 8336 3257 8326 3256 8321
      3235 8310 3198 8329 3193 8322 3185 8318
      3185 8360 3180 8362 3180 8379
TIME...MOT...LOC 1902Z 286DEG 9KT 3248 8327 3203 8349
          3183 8380

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:08 PM EDTSpecial Weather StatementFFCCrawford, Monroe37 min
Jul 26, 8:15 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Jul 26, 10:29 PM EDTSpecial Weather StatementFFCBartow31 min
Jul 27, 12:00 AM EDTSpecial Weather StatementFFCGordon30 min
Jul 27, 3:53 AM EDTHeat AdvisoryFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Houston and 13 more15 hr
Jul 27, 4:08 AM EDTSpecial Weather StatementFFCCrisp52 min
Jul 27, 4:36 AM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox54 min
Jul 27, 6:03 AM EDTSpecial Weather StatementFFCTelfair27 min
Jul 27, 1:19 PM EDTSpecial Weather StatementFFCHouston, Peach26 min
Jul 27, 1:26 PM EDTSpecial Weather StatementFFCJasper, Putnam34 min
Jul 27, 1:32 PM EDTSpecial Weather StatementFFCSumter28 min
Jul 27, 1:43 PM EDTSpecial Weather StatementFFCDooly, Houston32 min
Jul 27, 1:52 PM EDTSpecial Weather StatementFFCPutnam23 min
Jul 27, 1:54 PM EDTSpecial Weather StatementFFCSchley, Sumter36 min
Jul 27, 2:05 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jul 27, 2:07 PM EDTSpecial Weather StatementFFCDooly, Houston23 min
Jul 27, 2:25 PM EDTSpecial Weather StatementFFCDooly, Houston35 min
Jul 27, 2:47 PM EDTSpecial Weather StatementFFCTalbot28 min
Jul 27, 2:56 PM EDTSpecial Weather StatementFFCBaldwin34 min
Jul 27, 3:05 PM EDTSpecial Weather StatementFFCUpson25 min
Jul 27, 3:26 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jul 27, 3:30 PM EDTSpecial Weather StatementFFCWashington30 min
Jul 27, 3:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 27, 3:35 PM EDTSpecial Weather StatementFFCJones25 min
Jul 27, 3:42 PM EDTSpecial Weather StatementFFCMorgan33 min
Jul 27, 3:45 PM EDTSpecial Weather StatementFFCPolk30 min
Jul 27, 3:48 PM EDTSpecial Weather StatementFFCCarroll27 min
Jul 27, 3:50 PM EDTSevere Thunderstorm WarningFFCPolk25 min
Jul 27, 3:51 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington, Wilkinson39 min
Jul 27, 3:54 PM EDTSpecial Weather StatementFFCCrawford, Marion, Taylor36 min
Jul 27, 4:06 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 27, 4:09 PM EDTSpecial Weather StatementFFCHeard36 min
Jul 27, 4:22 PM EDTSpecial Weather StatementFFCCrawford, Taylor38 min
Jul 27, 4:26 PM EDTSevere Thunderstorm WarningFFCWashington34 min
Jul 27, 4:35 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale25 min
Jul 27, 4:39 PM EDTSevere Thunderstorm WarningFFCCoweta51 min
Jul 27, 4:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 27, 4:50 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale40 min
Jul 27, 4:55 PM EDTSpecial Weather StatementFFCOconee, Walton35 min
Jul 27, 4:59 PM EDTSpecial Weather StatementFFCJefferson31 min
Jul 27, 5:01 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington44 min
Jul 27, 5:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jul 27, 5:12 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Spalding48 min
Jul 27, 5:21 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton, Spalding39 min
Jul 27, 5:24 PM EDTSpecial Weather StatementFFCMorgan, Oconee, Oglethorpe36 min
Jul 27, 5:32 PM EDTSpecial Weather StatementFFCPike28 min
Jul 27, 5:44 PM EDTSpecial Weather StatementFFCMeriwether, Pike31 min
Jul 27, 5:55 PM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Spalding35 min
Jul 27, 6:01 PM EDTSpecial Weather StatementFFCWhite29 min
Jul 27, 6:09 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot21 min
Jul 27, 6:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Pike, Spalding, Upson47 min
Jul 27, 6:42 PM EDTSpecial Weather StatementFFCChattooga, Floyd33 min
Jul 27, 7:00 PM EDTSpecial Weather StatementFFCHarris, Muscogee, Talbot30 min
Jul 27, 7:02 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee43 min
Jul 27, 7:15 PM EDTSpecial Weather StatementFFCBartow30 min
Jul 27, 7:33 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee42 min
Jul 27, 7:40 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee, Talbot, Taylor35 min
Jul 27, 7:49 PM EDTSpecial Weather StatementFFCWhitfield26 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.